# SDR FDEA200906122059

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N180154
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1300 STR 22L TO 26L, SIDEWALL SUPPORT ANGLE CORRODED.  CORROSION ON SIDEWALL SUPPORT CHANNEL AT BS 1300 FOUND EXCEEDED SRM DAMAGE LIMITS. CHANNEL REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
